Forum

Injection concern

Hi, I have just done my jab tonight and something weird happened? I did it in my belly (not done for a few weeks cos of a lump there). The machine made a really weird noise, didn’t hurt as much as usual and when it finished and I took it off there we a protruding lump. Now I’m worried over what has happened and also whether I actually got any medication? If I haven’t should I be doing another? Help please xxx

I can’t help you as on copaxone, I would suggest calling rebid helpline if you can. I don’t know if you can you too much of this stuff. Sending you a hug Hope someone else can provide a more useful answer but wanted to show you my support Barney

Thanks Barney. They are closed but I will ring tomorrow! Sounded really odd when it was going in and almost feels like it wasn’t going in properly hence the lump and the fact it didn’t hurt the same as usual. Xxx

Did the picture on your device show that there was one less dose in the cartridge?

Can’t help either but I hope you’re ok… Hugs. xx

If in doubt then don’t do the injection again. xxx

Hi Lisa

I sometimes used to get a little lump on my tummy after the injection. It was the exact size of the hole on the Rebismart where the needle comes from. I think it was when I used to press it in a bit too much and my belly is the only bit of me that has any flab to speak of so is softer. I think that may be why I used to press it in a bit without realising sometimes. The lump used to go down of its own accord overnight and didn’t cause me any problems. Now and then I could sort of massage it down a bit straightaway depending on how tender the injection site was.

Your Rebismart should show your injection history so you should be able to check that you got the full dose tonight and in any case it would have beeped a warning at you if you only got a partial dose (been there done that too when my hands jerked at the wrong time).

As long as your belly doesn’t develop a hard lump or isn’t painful tomorrow, you should be fine. Hope all is well by then. It’s horrible when it doesn’t all go to plan especially in the early days. (With my old auto injector I once squirted the contents of a full syringe all over the TV - it was clear at the time so I couldn’t work out where it had shot off to except that it hadn’t gone into me, when it had dried the next morning I could see it quite clearly! )

Big hugs, hun, keep at it. I’m sure it will get easier (or the mean people at NICE may relent and let everyone have tablets)

Tracey x